MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Obstruction/Occlusion (2422)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 07-apr-2026, the hcp reported injecting 1 ml of evolysse smooth superficially into the skin around the mouth of a patient, using the provided 30-gauge needle.Immediately following the injection, the patient experienced discoloration in the left oral commissure without pain.The hcp injected the area with 7 vials of hyaluronidase, symptoms improved, and capillary refill was normal.Hcp prescribed warm compress and massage.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.(b)(4).
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.Eus-(b)(4).Follow-up 1 april 23, 2026 b5: updated patient status as symptoms resolved d3: updated manufacturer's email f7: report type changed to follow-up.
 
Event or Problem Description
On (b)(6) 2026, the hcp reported injecting 1 ml of evolysse smooth superficially into the skin around the mouth of a patient, using the provided 30-gauge needle.Immediately following the injection, the patient experienced discoloration in the left oral commissure without pain.The hcp injected the area with 7 vials of hyaluronidase, symptoms improved, and capillary refill was normal.Hcp prescribed warm compress and massage.As of (b)(6) 2026, the patients symptoms have resolved.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24877420
Report Number3015260155-2026-00008
Device Sequence Number9081924
Product Code LMH
UDI-Device Identifier03760172161301
UDI-Public(01)03760172161301(17)270531(10)S2252120357
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2252120357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2026
Event Location Other
Date Report to Manufacturer04/23/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Date Report Sent to FDA04/23/2026